Estimates for ?-spirallike functions of complex order on the boundary
Küçük Resim Yok
Tarih
2022
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Ukrainian Mathematical Journal
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
We give some results obtained for ?-spirallike functions of complex order on the boundary of the unit disc U. The sharpness of these results is also proved. Furthermore, three examples of our results are considered.
Açıklama
Anahtar Kelimeler
Functions, Complex order
Kaynak
Ukrainian Mathematical Journal
WoS Q Değeri
Q4
Scopus Q Değeri
Cilt
74
Sayı
1
Künye
Akyel, T. (2022). Estimates for ?-spirallike functions of complex order on the boundary. Ukrainian Mathematical Journal, 74(1), p.1-14.